Ueber die Einfachheit der alternirenden Gruppe

Emanuel Beke

Mathematische Annalen (1897)

  • Volume: 49, page 581-582
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beke, Emanuel. "Ueber die Einfachheit der alternirenden Gruppe." Mathematische Annalen 49 (1897): 581-582. <http://eudml.org/doc/157862>.

author = {Beke, Emanuel},
journal = {Mathematische Annalen},
pages = {581-582},
title = {Ueber die Einfachheit der alternirenden Gruppe},
url = {http://eudml.org/doc/157862},
volume = {49},
year = {1897},

AU - Beke, Emanuel
TI - Ueber die Einfachheit der alternirenden Gruppe
JO - Mathematische Annalen
PY - 1897
VL - 49
SP - 581
EP - 582
UR - http://eudml.org/doc/157862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.